BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® ONE USE HOLDER; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Back to Search Results |
| Catalog Number |
364815 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during blood draw of one patient using bd vacutainer® one use holder, the needle and holder unscrewed or separated.This occurred with three devices.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
D.4.Medical device expiration date: unknown h.4.Device manufacture date: unknown investigation summary: bd received on sample; however, it could not be thoroughly examined due to contamination with biological material.Visual inspection through the containment bag did not reveal any observable defects, but a more detailed analysis was not possible under these conditions.In addition, the specific lot number could not be identified, and therefore a review of the device history record could not be conducted.This complaint is unable to be confirmed.If additional information is made available, this complaint will be reopened to assess the level of investigation needed.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.